MAUDE Adverse Event Report: ARTHREX, INC. 5.5X24MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X24MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X24MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/11/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a bone fracture in the targeted shoulder.About seven months post operation, the patient made a quick turn around and ended up fracturing the glenoid cavity of right scapula.This was confirmed via a ct scan on (b)(6) 2024.The patients pain began to improve as of on (b)(6) 2024.The patient reported decreased range of motion on (b)(6) 2024 and sharp pain on (b)(6) 2025.The patient underwent a revision surgery on (b)(6) 2025.This event was indicated as unrelated to the univers revers system implanted on (b)(6) 2024.Additional information received on 2/21/2025: during the revision surgery on (b)(6) 2024, an ar-9550-19rca univers revers ca humeral head, an ar-9501-04-135r univers revers stem, an ar-9503-3336-3 univers revers modular glenoid system humeral insert, an ar-9563-16 univers revers modular glenoid system peripheral screw, an ar-9563-24 univers revers modular glenoid system, peripheral screw, locking, an ar-9563-28 univers revers modular glenoid system, peripheral screw, locking, an ar-9564-2436 arthrex univers revers modular glenoid system glenosphere, an ar-9580-2420-2s univers revers modular glenoid system augmented base plate, and an ar-9582-20 modular post for augmented mgs baseplate were explanted.
 
Additional Manufacturer Narrative
Additional information: d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a patient-specific event.

Brand Name
5.5X24MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21559762
Report Number1220246-2025-00866
Device Sequence Number9261660
Product Code PHX
UDI-Device Identifier00888867296848
UDI-Public00888867296848
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5.5X24MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown